On the rate convergence to normality of estimates of regression coefficient for associated random fields

T. L. Koval'

Анотація


Досліджується швидкість збіжності в центральній граничній теоремі для оцінки найменших квадратів коефіцієнта регресії асоційованих випадкових полів. Отри­мано верхню оптимальну оцінку швидкості збіжності.

 

Зразок для цитування: T. L. Koval’, “On the rate of convergence to normality of estimates of regression coefficient for associated random fields,” Прикл. проблеми механіки і математики, Вип. 18, 62–66 (2020), https://doi.org/10.15407/apmm2020.18.62-66

Ключові слова


оцінка найменших квадратів, центральна гранична теорема, асоці­йовані випадкові поля

Посилання


T. Birkel, “On the convergence rate in the central limit theorem for associated processes,” Ann. Probability, 16, No. 4, 1685–1698 (1988), https://doi.org/10.1214/aop/1176991591

A. N. Bulinsii, A. P. Shashkin, Limit theorems for associated random fields and family systems [in Russian], Fizmatlit, Moscow (2008), https://doi.org/10.1142/6555

L. H. Y. Chen, Q.-M. Shao, “A non-uniform Berry-Esseen bound via Stein’s method,” Probab. Theory Rel. Fields, 120, No. 2, 236–254 (2001), https://doi.org/10.1007/PL00008782

J. D. Esary, F. Proschan, D. W. Walkup, “Association of random variables, with applications,” Ann. Math. Statist., 38, No. 5, 1466–1474 (1967), https://doi.org/10.1214/aoms/1177698701

T. Koval, “Central limit theorem for weakly associated random fields,” in: Nauk. Chyt., Proc. of the Conf. 5–6 March 2020, Polis’k. Nats. Univ., Zhytomyr, p. 32–34 (2020) (in Ukrainian).

C. M. Newman, “Normal fluctuations and FKG inequalities,” Commun. Math. Phys., 74, No. 2, 119–128 (1980), https://doi.org/10.1007/BF01197754

J. Sunklodas, “Estimate of the rate of convergence in the central limit theorem for weakly dependent random fields,” Liet. Mat. Rink., 26, No. 3, 541–559 (1986); English translation: Lith. Math. J., 26, No. 3, 272–287 (1986), https://doi.org/10.1007/BF01049468

A. N. Thikhomirov, “On the convergence rate in the central limit theorem for weakly dependent random variables,” Theory Probab. Appl., 25, No. 4, 790–809 (1980) (in Russian), https://doi.org/10.1137/1125092


Посилання

  • Поки немає зовнішніх посилань.